Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the largest regular subalgebra of a Banach algebra


Authors: Jyunji Inoue and Sin-ei Takahasi
Journal: Proc. Amer. Math. Soc. 116 (1992), 961-962
MSC: Primary 46J05; Secondary 46H05
MathSciNet review: 1089408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof of Albrecht's result on the existence of the largest closed regular subalgebra of a semisimple commutative Banach algebra is given.


References [Enhancements On Off] (What's this?)

  • [1] Ernst Albrecht, Decomposable systems of operators in harmonic analysis, Toeplitz centennial (Tel Aviv, 1981) Operator Theory: Adv. Appl., vol. 4, Birkhäuser, Basel-Boston, Mass., 1982, pp. 19–35. MR 669899

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J05, 46H05

Retrieve articles in all journals with MSC: 46J05, 46H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1089408-7
Keywords: Commutative Banach algebra, regular, hull-kernel topology
Article copyright: © Copyright 1992 American Mathematical Society